# SDR JJBA20230919017

- Difficulty date: September 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 45,260 hours, 30,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXTERIOR FWD EMERGENCY LIGHT IS OUT. REMOVED AND REPLACED LH EXTERIOR FWD EMERGENCY LIGHT. OPS CHECK SAT
